# SDR AALA980355

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON LOWER FRONT SPAR CHORD FROM FSS 358 - FSS 370 ON BOTTOM OF CHORD RT WING.  REMOVED CORROSION, TREATED AND PRIMED.  INSTALLED DOUBLER REPAIR PER B727 AARD/DC 57-30-00-2.  TST:  51,688 HOURS. CYCLES:  31,372.  (X)
